# SDR CALA9701461

- Difficulty date: September 15, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N32725
- Make and model: Boeing 727224
- Aircraft serial: 20655
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Lt Mlg Ww
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN VERTICAL WEB AT FORWARD END OF APU CUT OUT IN LEFT MLG WHEEL WELL STA 870.  CUTOUT CRACKED AREA.  FABRICATED AND INSTALLED REPAIR PER ECRA 5310-03587.
